MAUDE Adverse Event Report: EBR SYSTEMS, INC WISE CRT SYSTEM; M3100

EBR SYSTEMS, INC WISE CRT SYSTEM; M3100
Model Number M3100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported on (b)(6) 2026 that during a post-implant follow-up evaluation, the patient stated that she developed a hematoma with fluid accumulation at the battery incision site following the procedure.The clinic nurse examined the site and confirmed it was soft with no signs of infection, and the clinical team elected to monitor the area while allowing the fluid to dissipate naturally.No diagnostic testing or medication changes were reported, and there was no evidence of infection at either incision site or blood loss.The area had reportedly shifted toward the patient's back and was approximately the size of a softball.The ebr representative reported that the wise crt system was functioning as intended; however, elevated capture thresholds were observed compared to implant values.The patient is scheduled for a follow-up evaluation in may to reassess system performance.It was noted that thresholds may decrease once the post-operative fluid resolves, which may improve projected battery longevity.No additional patient complications were reported.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.The device remains implanted and is not expected to be explanted; therefore, device testing cannot be performed at this time.Available clinical information and device performance data are being reviewed to further assess the event.A supplemental report will be submitted if additional relevant information becomes available.
 
Additional Manufacturer Narrative
The manufacturer's investigation remains ongoing; however, a device performance evaluation was performed based on available follow-up data.Programmer interrogation data from the most recent follow-up on 24-feb-2026 indicate that the implanted model 3100 battery and model 4100 transmitter remained operational and continued to communicate with the programmer.The device remained programmed in synch mode at the conclusion of the follow-up.No resets were reported, and battery status remained stable, with a recorded battery voltage of 2.94 v and estimated remaining capacity of 97%.Available performance data demonstrate continued therapy delivery, with biv pacing reported at 92.2%.Capture was confirmed across multiple body positions, including supine, sitting, and standing, with recorded thresholds of 6.0/1.70, 6.0/1.30, and 6.0/1.40, respectively.A capture threshold of 6.0/3.00 was also documented at this follow-up.Based on the available follow-up information, there is no evidence of loss of device function, loss of communication, or interruption of therapy delivery.The reported event of a post-implant hematoma at the battery incision site does not, based on the available device data, indicate a malfunction of the implanted battery or transmitter.A supplemental report will be submitted if additional relevant information becomes available.
 
Additional Manufacturer Narrative
The reported event involved development of a post-operative hematoma/fluid accumulation at the model 3100 battery incision site following implantation of the wise crt system.During a baseline/post-operative optimization follow-up on (b)(6) 2026, elevated pacing thresholds were also observed across multiple patient positions.The hematoma was described as soft, with no reported signs of infection, drainage, or blood loss.No surgical intervention, drainage procedure, or medication changes were reportedly required, and the patient remained under clinical monitoring.Review of available programmer interrogation and follow-up data demonstrated that the implanted model 3100 battery and model 4100 transmitter remained operational and continued to function as intended.The system remained rv synchronous with 92% biv tracking, normal battery curve behavior, and continued therapy delivery.Effective capture was maintained following programming adjustments despite elevated pacing thresholds.No resets, communication failures, loss of synchronization, or interruption of therapy delivery were reported.A manufacturing review, including review of lot history records, sterilization records, x-ray inspections, and vendor testing records for the associated battery and transmitter lots, was completed.All reviewed manufacturing documentation met applicable acceptance criteria and specifications.No manufacturing discrepancies or product nonconformances were identified that could be associated with the reported event.Investigation determined that hematoma formation is a known potential adverse event associated with implantable device procedures and is identified within the wise crt system instructions for use (lbl-05300 rev b).Available information did not identify evidence of device malfunction, manufacturing deficiency, migration, or mechanical failure contributing to the reported event.The elevated pacing thresholds observed during follow-up may have been influenced by the post-operative fluid accumulation surrounding the battery pocket site.

Brand Name
WISE CRT SYSTEM
Common Device Name
M3100
Manufacturer (Section D)
EBR SYSTEMS, INC
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key24586090
Report Number3013596742-2026-00013
Device Sequence Number12193753
Product Code SEG
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Model NumberM3100
Device Lot NumberP250167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/02/2026
04/27/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown